Doc changed meds?This is the second question, first would not go. Doc uppped my synthorid from 50 mcg to 75 mcg and xanax from 2 mg per day to 3 mg per day but have not taken the 3 yet still on the 2 mg. I still feel very tired, when will this go away.Thanks to all for the kind words and comments and prayers, love my DC family!!! Will be so glad when i can come back. Von-1
Hey Vonnie, you know I dont know much about synthroid, and we've talked long and often about the xanax. I just want you to know that you're missed here, and loved by many, esp by me. (Nicki says, "Me too, Aunt Vonnie!) That's my daughter, for those who dont know the name! Everyone misses you, but we all understand what a bad time is like, and we are just glad you are on the road to recovery. Just remember to not press the issues, take it one day at a time, step by step. We are all here for you, praying for you, but most of all we all LOVE you! And I made everyone a promise not to do anything stupid again, or I'd line up everyone and they'd get to take a good swift kick to my backsides! And I'll even give you first shot, ok? LOL Just get better, darlin, cuz I sure do miss you bein around here! I'll be in touch soon! My guardian angel is watching over you now!
Love, Hugs, and Peace,
I recently told my Dr that I was feeling tired more so than usual, so she did some blood work . Turns out she need to up my dose from 50 to 75 also. It's been about 2 weeks since I've been taking to higher dose and find that I am starting to see results and have not been as tired. So try giving it a couple of weeks and see how things go. I'm also on a similar drug as xanax, (clonazepam). I'm supposed to take it 4x a day but find that it makes me very tired so I try not to take it unless absolutely necessary. One in the morning so I can start the day with little anxiety, and one at night to sleep. I'm not sure how long you've been taking your new dosage for now, but give it a week or two..and you should start to see results... hope this was of some help to you. Stay well and hope your feeling better soon.. :)
Dear Von- it takes as long as 3 months for synthyroid or thyroid extract to fully work, and then it might still be too little or too much. A good doctor will do a TSH-thyroid test about 2 months after you start taking a thyroid supplement or the suppliment dosage is changed. If you can't get the xanax dosage reduced, I'd take some caffiene. I don't know if you can drink coffee, but a couple of cups will work. People expect the coffee to work immediately, but it takes about 2-3 hours for the caffiene to kick in. A way to get an immediate boost is old fashioned sugar. Thats the secret of the energy drinks- sugar and caffiene.
If you can't hardly get on your feet to cook the evening meal-Drink a cup of coffee several hours before you cook. Needing thyroid in your body causes the heart to beat slowly, and your digestive system and everything else is sluggish. Caffiene increases your metabolism, so be careful that you don't push yourself into high blood pressure. Another thing, get copies of your TSH tests, so you can track it. One nurse misread the results-told the doc that I was okay, but the copy the lab sent me had me in the danger zone for heart failure. Also you might be in the "normal" range, but be on the edge of going into the danger zone. My TSH is 1.82. I like to keep it close to 2. Another thing about a TSH is that the higher your number is-the less thyroid you have in your system. The lower your TSH is-the the amount of thyroid is in your system. So good luck Von-1. We're friends and you can contact me me any time. Often when 2 questions are asked, I presume that the system entered the same question twice.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2010 • 4 answers
Posted 25 Feb 2011 • 1 answer
Posted 16 Jun 2011 • 1 answer
Posted 5 Sep 2013 • 3 answers
Posted 8 Apr 2015 • 3 answers